# SDR UALA2013041802694

- Difficulty date: April 16, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 49,796 hours, 19,963 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Sheared
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL INNER LIP AT 6 O'CLOCK POSITION ONE RIVET HEAD SHEARED OFF.  REPLACED RIVET PER MT71-0 02.
